Vol. 9 (2003), no. 1

Spectral gap inequalities on configuration spaces

D. L. Finkelshtein

Methods Funct. Anal. Topology 9 (2003), no. 1, 1-8

Correlation functionals for Gibbs measures and Ruelle bounds

Yuri G. Kondratiev, Tobias Kuna

Methods Funct. Anal. Topology 9 (2003), no. 1, 9-58

On estimates for a system of maximal differential polynomials without mixed derivatives

D. V. Limansky

Methods Funct. Anal. Topology 9 (2003), no. 1, 59-79

Generalized Jacobi fields

Dmytro A. Mierzejewski

Methods Funct. Anal. Topology 9 (2003), no. 1, 80-100


All Issues